# SDR SWAA2025012789487

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 62,734 hours, 37,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR BRACKET LOOSE<[01] RESECURED FORWARD SERVICE DOOR GIRT BAR RETAINER CLIPS PER AMM 25-66-01
